MAUDE Adverse Event Report: TELEFLEX MEDICAL HEMOLOK XL CLIPS 6/CART 84/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HEMOLOK XL CLIPS 6/CART 84/BOX; CLIP, IMPLANTABLE
Catalog Number 544250
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2014
Type of Reportable Event Serious Injury
Event or Problem Description
Reported in a medical journal, the report states, "a 54-year-old man underwent a robot-assisted radical prostatectomy for prostate cancer on june 2014.He had been fine after the operation, but urinary frequency and hematuria occurred after 3 months.A 7 mm stone shadow was found in the bladder by ultrasound and ct scan, and a non-mobile stone was found at the 9 o'clock position at the vesicourethral anastomosis by cystoscopy.The patient was diagnosed as a bladder stone and transurethral bladder lithotripsy was performed.When the surface of the stone was crushed, the clip that had been used during the radical prostatectomy appeared from inside.The clip was removed with forceps, all stones were crushed and removed, and the surgery was completed.The patient has been fine after the surgery and no migration of the clip has been observed after that".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.Dhr review could not be conducted since the lot number was not provided.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.Other remarks: n/a.Corrected data: n/a.

Brand Name
HEMOLOK XL CLIPS 6/CART 84/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17998020
Report Number3003898360-2023-01434
Device Sequence Number6680618
Product Code FZP
UDI-Device Identifier34026704625216
UDI-Public34026704625216
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number544250
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale